# SDR CALA2014092992324

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT FLOOR PROXIMITY EMER EXIT LIGHT INOPERATIVE.  REPLACED UPPER DECK STAIRS WALL FWD EMER EXIT LIGHT, FOUND IT DIM, REPLACED BATTERY.  OPERATIONS CHECKED OK.
